Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Pueblo, CO

July 2, 2016Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 2, 2016, 2:55 PM MDT for Kiowa County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2016, 2:55 PM MDT (20:55 UTC)
Expired
Jul 2, 2016, 3:45 PM MDT
In force
50 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 110 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1249 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

448 
WUUS55 KPUB 022055
SVRPUB
COC061-022145-
/O.NEW.KPUB.SV.W.0127.160702T2055Z-160702T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KIOWA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 345 PM MDT

* AT 255 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERIDAN
  LAKE...OR 22 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN LAKE AND TOWNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3845 10240 3856 10235 3858 10204 3833 10205
TIME...MOT...LOC 2055Z 277DEG 13KT 3849 10232 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
4 follow-up statements
859 
WWUS55 KPUB 022107
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT SAT JUL 2 2016

COC061-022145-
/O.CON.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
307 PM MDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...

AT 307 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHERIDAN
LAKE... OR 23 MILES SOUTH OF CHEYENNE WELLS...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3842 10231 3854 10230 3858 10204 3833 10205
TIME...MOT...LOC 2107Z 277DEG 13KT 3848 10226 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
716 
WWUS55 KPUB 022123
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT SAT JUL 2 2016

COC061-022145-
/O.CON.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
323 PM MDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...

AT 322 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 22
MILES WEST OF TRIBUNE...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TOWNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3840 10223 3848 10220 3852 10204 3833 10205
TIME...MOT...LOC 2122Z 303DEG 21KT 3842 10216 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
487 
WWUS55 KPUB 022132
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT SAT JUL 2 2016

COC061-022145-
/O.CON.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
332 PM MDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...

AT 331 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOWNER...OR 20
MILES WEST OF TRIBUNE...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL KIOWA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3838 10217 3846 10217 3846 10204 3833 10205
TIME...MOT...LOC 2131Z 286DEG 13KT 3840 10212 

HAIL...1.00IN
WIND...60MPH
 
$$

HODANISH
047 
WWUS55 KPUB 022138
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT SAT JUL 2 2016

COC061-022147-
/O.EXP.KPUB.SV.W.0127.000000T0000Z-160702T2145Z/
KIOWA CO-
338 PM MDT SAT JUL 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIOWA COUNTY WILL
EXPIRE AT 345 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3838 10217 3846 10217 3846 10204 3833 10205
TIME...MOT...LOC 2136Z 277DEG 13KT 3840 10212 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:30 AM MDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 2, 11:30 AM MDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1130 AM MDT SAT JUL 2 2016

.SHORT TERM...(Today and tonight)
Issued at 508 AM MDT Sat Jul 2 2016

Active meteorological pattern expected to continue into tonight
over the forecast district with main issues once again being locally
heavy rain(capable of producing localized flash flooding)...the
potential for a few strong to possibly severe thunderstorms...areas
of low clouds and fog and temperatures.

CWA currently experiencing isolated shower activity...above seasonal
early morning temperatures...areas of low clouds and basically light
surface winds.

Latest PV analysis...real/near time data, forecast model soundings,
and computer simulations continue to indicate that abundant
atmospheric moisture remains in place across the CWA into tonight
with some projected drying developing primarily after midnight...as
supported by recent WV imagery and projected precipitable water
values.

Also, in addition to the impressive available atmospheric
moisture...upper disturbances(per PV analysis)are expected to move
across the forecast district into tonight in combination with
another northeasterly to northerly surface surge. The combination of
these features will allow for continued chances of showers and
thunderstorms into tonight.  Once again, some of the stronger storms
will be capable of producing heavy rainfall and localized flash
flooding threats into tonight...including but not limited to area
burn scars.

In addition, the potential for strong to possibly severe
thunderstorms also exists at times from later today into this
evening as projected localized capes, LI's and deep layer shear
values near and/or exceed 1300 J/KG, -5C and 30 knots at times
respectively.  As always, WFO Pueblo will monitor closely.

Finally, generally near seasonal minimum temperatures and below
seasonal early July maximum temperatures are projected over the
majority of the forecast district during the next 24 hours along
with continued generally low-grade gradient winds.

.LONG TERM...(Sunday through Friday)
Issued at 508 AM MDT Sat Jul 2 2016

An upr trof wl be exiting the state to the east early on Sun, with
an upr ridge building then building ovr the area bringing drier air.
There wl still be enough mstr ovr the area on Sun for afternoon and
evening showers and tstms, mainly ovr and nr the hyr trrn.  High
temps should also be a little warmer, and should be just a little
below average.

On Mon a disturbance is expected to move acrs the area.
Showers/tstms should develop by late morning or early afternoon ovr
the higher terrain, with some isold storms then spreading to the
sern plains in the late afternoon and evening hours.  High temps
should warm a little more for Mon. The disturbance is expected to
exit the state to the east late Mon night and we could see some
linger pcpn ovr the far sern plains as a result.

Tue and Wed looks relatively dry with mainly just some isold
showers/tstms over and nr the hyr trrn and maybe some isold storms
ovr the plains on Wed. Temps should be a little above average.

Thu an upr trof wl be moving acrs the nrn Rockies with west to
southwest flow aloft ovr the forecast area and hints of a monsoon-
like plume of mstr streaming into CO.  Isold to scattered pcpn is
expected ovr the mtn areas in the afternoon and evening, with maybe
some isold storms ovr the sern plains in the late afternoon and
evening.  Temps wl still be above average.

Fri and upr trof is forecast to move into the Great Basin in the
GFS, while the ECMWF is a little slower with this feature.  The GFS
show little in the way of pcpn for the forecast area, but hints
at some isold pops ovr the mtns. The ECMWF is more moist with a
better chance of pcpn ovr much of the forecast area. For now wl go
with isold pops mainly ovr and near the mtn areas.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1124 AM MDT Sat Jul 2 2016

KCOS and KPUB...

A weak frontal system will move across the plains early this
afternoon. Winds will shift to a general ne component and with
speeds ranging from 6 to 14 knts. Scattered/numerous showers and
TSRA will be in the region this afternoon and evening with locally
heavy rains possible which will restrict vis/cigs at times.
locally gusty variable winds will occur with the stronger storms.
The overall best chance of storms will be in the 23-02 UTC time
frame.

KALS

Scattered showers and storms will be possible as a moist airmass
is in the San Luis Valley. Vis and Cigs may briefly be restricted
as the showers/-tsra pass through. Drier air will move into the
region tonight.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...77
LONG TERM...28
AVIATION...HODANISH
Hazardous weather outlook, Jul 2, 10:57 AM MDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1057 AM MDT SAT JUL 2 2016

COZ058>089-093>099-031700-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1057 AM MDT SAT JUL 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN COLORADO INTO
TONIGHT. THE MAIN THREATS WITH THUNDERSTORMS INCLUDE
LIGHTNING...LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS
AROUND 50 MPH AT TIMES. IN ADDITION...A FEW STORMS HAVE THE
POTENTIAL OF BECOMING STRONG TO MARGINALLY SEVERE WITH WIND GUSTS
IN EXCESS OF 60 MPH AND HAIL AROUND 1 INCH IN DIAMETER. ANOTHER
CONCERN IS THAT LOCALLY HEAVY RAINFALL WILL BE CAPABLE OF
PRODUCING FLASH FLOODING OVER URBAN AREAS...BURN SCARS...AND
LOCATIONS WITH SATURATED SOIL CONDITIONS FROM THE RECENT HEAVY
RAINS OF THE PREVIOUS FEW DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS, WITH THE BEST
CHANCES BEING OVER AND NEAR THE MOUNTAINS, WITH ONLY A FEW STORMS
OVER THE SOUTHEAST PLAINS. THE MAIN THREATS FROM THUNDERSTORMS
WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. HOWEVER, SOME OF
THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL
AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS SOUTH CENTRAL AND
SOUTHEASTERN COLORADO.

HODANISH

In the hours before

Special weather statement, Jul 2, 2:22 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT SAT JUL 2 2016

COZ094-099-022100-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
222 PM MDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 300 PM MDT...

AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF KIM...OR 35 MILES SOUTHWEST OF SPRINGFIELD...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRITCHETT AND KIM.

LAT...LON 3708 10336 3729 10345 3749 10285 3723 10262
TIME...MOT...LOC 2022Z 249DEG 14KT 3721 10321

HODANISH
Special weather statement, Jul 2, 2:47 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT SAT JUL 2 2016

COZ096-022115-
EASTERN KIOWA COUNTY CO-
247 PM MDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
315 PM MDT...

AT 247 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SHERIDAN LAKE...OR 21 MILES SOUTH OF CHEYENNE WELLS...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE.

LAT...LON 3846 10242 3857 10241 3858 10212 3839 10223
TIME...MOT...LOC 2047Z 277DEG 13KT 3851 10235

HODANISH
Special weather statement, Jul 2, 2:49 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MDT SAT JUL 2 2016

COZ097-098-022130-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
249 PM MDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES UNTIL 330 PM MDT...

AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCCLAVE...OR 13 MILES WEST OF LAMAR...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR...WILEY AND MCCLAVE.

LAT...LON 3806 10293 3819 10284 3820 10250 3793 10255
TIME...MOT...LOC 2049Z 277DEG 13KT 3811 10286

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:06 PM MDTSpecial Weather StatementPUBProwers24 min
Jul 1, 6:18 PM MDTAreal Flood AdvisoryPUBBaca, Bent, Prowers3 hr
Jul 1, 6:39 PM MDTSpecial Weather StatementPUBBaca51 min
Jul 1, 8:07 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 1, 8:22 PM MDTTornado WarningPUBBaca24 min
Jul 1, 8:26 PM MDTTornado WarningPUBBaca21 min
Jul 1, 8:49 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers26 min
Jul 1, 9:02 PM MDTFlash Flood WarningPUBBaca, Prowers3 hr
Jul 2, 2:22 PM MDTSpecial Weather StatementPUBBaca38 min
Jul 2, 2:49 PM MDTSpecial Weather StatementPUBProwers41 min
Jul 2, 3:25 PM MDTSpecial Weather StatementPUBProwers35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.